# SDR IPXA10562369

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Bs 1600-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DAMAGED FLOORBOARD PANEL AT BS 1600-1681, LBL 0 - RBL 25     FABRICATED FLOOR PANEL IAW EO B757-5320-9692-G.
